# SDR AALA200802105

- Difficulty date: August 15, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT AFT LT OVERWING HATCH INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT AFT LT OVERWING HATCH.  SYSTEM GROUND CHECKED NORMAL OPS.
